On hypoelliptic operators with double characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 4, p. 689-724
@article{ASNSP_1977_4_4_4_689_0,
     author = {Menikoff, A.},
     title = {On hypoelliptic operators with double characteristics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {4},
     year = {1977},
     pages = {689-724},
     zbl = {0376.35013},
     mrnumber = {473490},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_4_689_0}
}
Menikoff, A. On hypoelliptic operators with double characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 4, pp. 689-724. http://www.numdam.org/item/ASNSP_1977_4_4_4_689_0/

[1] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm, Pure Appl. Math., 27 (1974), pp. 585-639. | MR 370271 | Zbl 0294.35020

[2] A. Calderon - R. Vaillancourt, A class of bounded pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A., 69 (1972), pp. 1185-1187. | MR 298480 | Zbl 0244.35074

[3] F. Cardoso - F. Treves, A necessary condition of local solvability for pseudodifferential equations with double characteristics, Ann. Inst. Fourier, 24 (1974), pp. 225-292. | Numdam | MR 350233 | Zbl 0273.35058

[4] J. Duistermaat - L. Hörmander, Fourier Integral Operators - II, Acta Math., 128 (1972), pp. 183-269. | MR 388464 | Zbl 0232.47055

[5] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, Berlin, 1969. | MR 248435 | Zbl 0175.39201

[6] L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171. | MR 222474 | Zbl 0156.10701

[7] L. Hörmander, Pseudo-differential operators and hypoelliptic equations, A.M.S. Proc. Symp. Pure Math., 10 (1967), pp. 138-183. | MR 383152 | Zbl 0167.09603

[8] L. Hörmander, Fourier Integral Operators - I, Acta Math., 127 (1971), pp. 79-183. | MR 388463 | Zbl 0212.46601

[9] L. Hörmander, A class of hypoelliptic pseudo-differential operators with double characteristics, Math. Ann., 217 (1975), pp. 165-188. | MR 377603 | Zbl 0306.35032

[10] W. Magnus - F. Oberhettinger - R. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, Springer-Verlag, New York, 1966. | MR 232968 | Zbl 0143.08502

[11] L. Rothschild - E. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), pp. 241-320. | MR 436223 | Zbl 0346.35030

[12] R. Rubenstein, Local solvability of the operator utt + ia(t)ux + b(t) ut + c(t)u, J. Diff. Equ., 14 (1973), pp. 185-194. | MR 333495 | Zbl 0262.35046

[13] P. Weston, A. necessary condition for the local solvability of the operator P 2m(x, D) + P2m-1(x, D), (to appear). | Zbl 0356.35011

[14] J. Sjöstrand, Parametrices for pseudodifferential operators with multiple characteristics, Ark. für Math., 12 (1974), pp. 85-130. | MR 352749 | Zbl 0317.35076